See Alike in...

Alike App

Browser

EncyclopediaFae

630d

So as I’m learning more about Hyper-mobility Spectrum Disorders symptoms I have are slowly starting to make sense. I’ve said before on here I don’t think I have POTS (definitely have blood pressure related syncope tho) but just had some symptoms that seem like they’re in that ANS dysfunction category and it’s had me curious. I was making my bed and I’ve barely just begun and I’m already overheated and starting to sweat and I can feel my heart pounding in my chest/throat and had to stop for a minute because it felt like I did serious work instead of just moving a few things and putting a mattress topper on. It happens all the time for stuff like this but I’m still going through the “wait that’s not normal?”/gaslighting recovery phase and it make me think to ask you guys. Normal? Syncope? Or could it actually be POTS? Or can my blood pressure also cause that thumping sensation?

Top reply
    • lexiGrimes

      615d

      Going through the same thing first time going to a cardiologist wear I moved to they dismissed it as anxiety because my BP and heart rate was normal but my regular doctor knows my BP and heart rithum changes especially after I asked for a tilt table test they got me in with a new cardiologist that week my BP was 186/108 108 pulse and the doctor even wrote in notes I was not anxious, I'm on a 31 day heart monitor because I've had 24hr-3 day monitors in the past that only shown palpitations or nothing because some days I'm great and can walk around but some days like my 16th day into wearing my monitor I had a tachycardia episode from just getting up to pee and brush my teeth and hair I ended up sitting/laying on the bathroom floor and calling for my husband incase I passed out ...hopefully after this I can get some type of diagnosis

    • lexiGrimes

      615d

      Going through the same thing first time going to a cardiologist wear I moved to they dismissed it as anxiety because my BP and heart rate was normal but my regular doctor knows my BP and heart rithum changes especially after I asked for a tilt table test they got me in with a new cardiologist that week my BP was 186/108 108 pulse and the doctor even wrote in notes I was not anxious, I'm on a 31 day heart monitor because I've had 24hr-3 day monitors in the past that only shown palpitations or nothing because some days I'm great and can walk around but some days like my 16th day into wearing my monitor I had a tachycardia episode from just getting up to pee and brush my teeth and hair I ended up sitting/laying on the bathroom floor and calling for my husband incase I passed out ...hopefully after this I can get some type of diagnosis

    • EncyclopediaFae

      626d

      Was already starting to get really suspicious with these insane night sweats despite being in high levels of gabapentine

    • EncyclopediaFae

      626d

      😥 Guess this means it’s time to have a major panic attack and get this next round of damned blood work out of the way before they’ll let me do any of that.

    • HeyReese

      626d

      I have POTS (which was misdiagnosed as vasovagol syncope for years) & this is similar to my symptoms. My neurologist missed it, but my cardiologist did a tilt table test

    • MultiMato

      629d

      I have Neurocardiogenic syncope, and I relate to what your describing very much. It’s not POTS, but a different form of dysautonomia. It may be worth looking into.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion